MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-EXACT

CALDERA MEDICAL TVT-CAL-EXACT
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is ongoing and the results will be reported when aviable.The manufacturing number is (b)(4).
 
Event or Problem Description
"it was reported via clinical trial patient (b)(6) experience, occasionally loss of urine.Relationship to study device: not related.".

Brand Name
TVT-CAL-EXACT
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr,
suite 140
westlake village, CA 91361
Manufacturer (Section G)
CALDERA MEDICAL SARL NAUCHTEL
43puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key24501348
Report Number3003990090-2026-02041
Device Sequence Number15942777
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale